Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child with lowering kidney grade, has undergone kidney biopsies, taken medicines. How can she regain health?

Since 2006 my daughter had been continued unded the adviced of a reuhomatologist doctor, during this treatment period did kidney biopsy four times due leaking protien in urine . First biopsy done at Gang Ram, then twice at Fortis Hospital in Delhi. In the mean time given Mepthera (Retuximap) weatern drug in interval of times but still my child kidney grade is becoming VI to V in biopsy. More over taking other medicine like Steroid , HCQS, Renodap, Takfa, and other B.P.medicines etc.So pl. advice, t o get back her healyh
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
She will be required to be seen in detail before a decision for revision of treatment can be undertaken.
It appears from your description that your child is having Active Lupus Nephritis which needs to be treated effectively
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor